# SDR C77A20150919013

- Difficulty date: September 19, 2015
- Submitted: September 20, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 21,481 hours, 12,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Fuselage
- Part time: 21,481 hours, 12,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE MAIN CABIN LT SHEAR PANEL PN 170-65927-007, BETWEEN FRAME 87 & 88, FROM Y=-304.8 - Y=-1041.4 HAS CORROSION.  ACCOMPLISHED PERMANENT REPAIR IAW EO NO E175-5300-123 REV IR WO 195823 & 19451292C2.
